MathSciNet Relay Station
MathSciNet bibliographic data
MR574696 58A05 (15A75 58C20)
Rogers, Alice A global theory of supermanifolds. J. Math. Phys. 21 (1980), no. 6, 1352–1365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement